# SDR UIEA2019040193709

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,504 hours, 15,862 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA677588
- Condition: Malfunctioned
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LIGHT INOPERATIVE.   PERFORMED FIM TASK CARD 28-22 FT 804 BLKS 1-21.  REMOVED AND REPLACED RH ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11 OPS CHECK GOOD.
